{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T23:58:30Z","timestamp":1777679910827,"version":"3.51.4"},"reference-count":5,"publisher":"SAGE Publications","issue":"9","license":[{"start":{"date-parts":[[2015,9,1]],"date-time":"2015-09-01T00:00:00Z","timestamp":1441065600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Hosp Pharm"],"published-print":{"date-parts":[[2015,10]]},"abstract":"<jats:p>The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) MedWatch program (800-FDA-1088). If you have reported an interesting, preventable ADR to MedWatch, please consider sharing the account with our readers.<\/jats:p>","DOI":"10.1310\/hpj5009-756","type":"journal-article","created":{"date-parts":[[2015,10,20]],"date-time":"2015-10-20T16:28:46Z","timestamp":1445358526000},"page":"756-760","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":2,"title":["Nonconvulsive Status Epilepticus in Elderly Patients Receiving SSRIs; Euglycemic Diabetic Ketoacidosis Associated with Canagliflozin Use in a Type 1 Diabetic Patient; Duloxetine-Induced Galactorrhea; Canagliflozin-Associated Severe Hypercalcemia and Hypernatremia; Vemurafenib-Induced Fanconi Syndrome"],"prefix":"10.1177","volume":"50","author":[{"given":"Michael A.","family":"Mancano","sequence":"first","affiliation":[{"name":"Department of Pharmacy Practice, Temple University School of Pharmacy, Philadelphia, Pennsylvania; Clinical Advisor, Institute for Safe Medication Practices, Horsham, Pennsylvania"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2015,9,1]]},"reference":[{"key":"bibr1-hpj5009-756","doi-asserted-by":"publisher","DOI":"10.1016\/j.ebcr.2014.10.003"},{"key":"bibr2-hpj5009-756","doi-asserted-by":"publisher","DOI":"10.1016\/j.ajem.2014.09.039"},{"key":"bibr3-hpj5009-756","doi-asserted-by":"publisher","DOI":"10.1097\/JCP.0000000000000298"},{"key":"bibr4-hpj5009-756","volume":"2015","author":"Kaur A","year":"2015","journal-title":"Endocrinol Diabetes Metab Case Rep."},{"key":"bibr5-hpj5009-756","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2014.4529"}],"container-title":["Hospital Pharmacy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1310\/hpj5009-756","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.1310\/hpj5009-756","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1310\/hpj5009-756","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,29]],"date-time":"2026-04-29T08:33:52Z","timestamp":1777451632000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1310\/hpj5009-756"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,9,1]]},"references-count":5,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2015,10]]}},"alternative-id":["10.1310\/hpj5009-756"],"URL":"https:\/\/doi.org\/10.1310\/hpj5009-756","relation":{},"ISSN":["0018-5787","1945-1253"],"issn-type":[{"value":"0018-5787","type":"print"},{"value":"1945-1253","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,9,1]]}}}